Journal article icon

Journal article

Yang-Mills theory and Tamagawa numbers: the fascination of unexpected links in mathematics

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/bdn036

Authors


Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
40
Issue:
4
Pages:
533-567
Publication date:
2008-08-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Source identifiers:
204504
Pubs id:
pubs:204504
UUID:
uuid:2779b6f6-75f9-4e14-be8f-e38a5e7e6dac
Local pid:
pubs:204504
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP